Alert archive / Texas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 252, NWS Fort Worth, TX

May 24, 2024Ellis County, Hill County, Johnson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 24, 2024, 2:58 PM CDT for Ellis County, Hill County, Johnson County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2024, 2:58 PM CDT (19:58 UTC)
Expired
May 24, 2024, 3:42 PM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Ellis County, TX, Hill County, TX, Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 59 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2024-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2024-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 308 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2205 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
308 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

432 
WUUS54 KFWD 241958
SVRFWD
TXC139-217-251-242100-
/O.NEW.KFWD.SV.W.0252.240524T1958Z-240524T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
258 PM CDT Fri May 24 2024

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  East central Johnson County in north central Texas...
  Northeastern Hill County in central Texas...
  Ellis County in north central Texas...

* Until 400 PM CDT.

* At 258 PM CDT, a severe thunderstorm was located near Carl's
  Corner, or 11 miles northeast of Hillsboro, moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Italy around 305 PM CDT.

Other locations impacted by this severe thunderstorm include Reagor
Springs, Ike, Lovelace, Telico, Milford, Mertens, Avalon, Brandon,
Griffith, and Rockett.

This includes the following highways...
 Interstate 35W between mile markers 1 and 16.
 Interstate 35E between mile markers 371 and 411.
 Interstate 45 between mile markers 244 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3208 9689 3207 9690 3202 9686 3206 9713
      3231 9718 3255 9689 3254 9651 3248 9651
      3243 9647 3229 9646
TIME...MOT...LOC 1958Z 278DEG 31KT 3214 9701 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Prater
3 follow-up statements
281 
WWUS54 KFWD 242010
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
310 PM CDT Fri May 24 2024

TXC217-251-242020-
/O.CAN.KFWD.SV.W.0252.000000T0000Z-240524T2100Z/
Johnson TX-Hill TX-
310 PM CDT Fri May 24 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JOHNSON AND
NORTHEASTERN HILL COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central Texas.

&&

LAT...LON 3205 9694 3215 9701 3237 9703 3255 9689
      3254 9651 3248 9651 3243 9647 3229 9646
TIME...MOT...LOC 2010Z 278DEG 31KT 3213 9689 

$$

TXC139-242100-
/O.CON.KFWD.SV.W.0252.000000T0000Z-240524T2100Z/
Ellis TX-
310 PM CDT Fri May 24 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR ELLIS COUNTY...

At 310 PM CDT, a severe thunderstorm was located near Italy, or 15
miles northeast of Hillsboro, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of Ellis
County, including the following locations... Reagor Springs, Ike,
Telico, Milford, Avalon, Rockett, India, Forreston, Crisp, and
Howard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3205 9694 3215 9701 3237 9703 3255 9689
      3254 9651 3248 9651 3243 9647 3229 9646
TIME...MOT...LOC 2010Z 278DEG 31KT 3213 9689 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Prater
565 
WWUS54 KFWD 242026
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
326 PM CDT Fri May 24 2024

TXC139-242100-
/O.CON.KFWD.SV.W.0252.000000T0000Z-240524T2100Z/
Ellis TX-
326 PM CDT Fri May 24 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL ELLIS COUNTY...

At 325 PM CDT, a severe thunderstorm was located near Blooming Grove,
or 16 miles southwest of Ennis, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Waxahachie, Ennis, Palmer, Italy, Bardwell, Alma, Bardwell Lake,
Garrett, Bristol, Pecan Hill, Reagor Springs, Ike, Telico, Avalon,
Rockett, Forreston, Crisp, Howard, Trumbull, and Boyce.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3208 9688 3219 9689 3236 9685 3249 9682
      3254 9651 3248 9651 3243 9647 3229 9646
TIME...MOT...LOC 2025Z 269DEG 28KT 3213 9677 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Prater
757 
WWUS54 KFWD 242042
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
342 PM CDT Fri May 24 2024

TXC139-242052-
/O.CAN.KFWD.SV.W.0252.000000T0000Z-240524T2100Z/
Ellis TX-
342 PM CDT Fri May 24 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELLIS COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Texas.

&&

LAT...LON 3208 9688 3219 9689 3236 9685 3249 9682
      3254 9651 3248 9651 3243 9647 3229 9646
TIME...MOT...LOC 2041Z 278DEG 31KT 3211 9659 

$$

Prater

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:14 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 24, 1:14 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
114 PM CDT Fri May 24 2024

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Today and Tomorrow/

Scattered thunderstorms are expected to develop this afternoon and
evening. Some storms will be severe. Large hail greater than 2
inches, damaging wind gusts of 60-70 mph, and a low tornado threat
will exist.

Mesoscale Setup...
We're watching several boundaries as we move into the early
afternoon. The first, and most notable, is a cold front moving
south through Oklahoma. It is currently moving through OKC/Lawton
and will continue moving south through the day. Ahead of this, a
weak pre-frontal trough (likely originating from overnight
convection well to our north) extends from Wichita Falls to
Abilene. A dryline is observed over the Big Country near Abilene
and San Angelo that will advance east through the afternoon.
Additionally, a remnant outflow boundary is currently moving
across the Red River in Montague County and extends northeast
toward Arkansas. Overtop of all of this (pun intended), a
shortwave trough is evident on water vapor satellite imagery
that will provide broad mid-level ascent over our area through the
afternoon and evening.

Timing and general convective trends...
As of this writing, the atmosphere over the Metroplex is still
heavily capped. A combination of forced ascent from the boundaries
and surface heating should gradually erode the cap over the next
few hours. The first storms of the day should develop between
~3-4 PM where the cold front intersects the pre-frontal trough.
This is expected to take place northwest of the Metroplex
somewhere between Bowie and Sherman. A few isolated, and elevated,
storms are possible over western Central Texas between 1-4 PM
where the mid-level shortwave trough interacts with the dryline.
We've noted a couple convective attempts in this area already
today, but the lack of strong low-level ascent and plentiful dry
air aloft is precluding thunderstorm development for now. Today's
initial storms should be isolated, but expect the coverage to
gradually increase as we approach sunset, with the most widespread
convective activity taking place between ~7-9 PM. The storms
should also move east/southeast, slowly moving into Central Texas
overnight. Most of the storms will end in the early morning hours,
between about 1-2 AM.

Severe threat and convective mode...
The initial storms that develop will likely become supercells in
rather short order. The modified morning sounding indicates MLCAPE
values near 3500 J/kg, with some model soundings indicating CAPE
values exceeding 4-5000 for some areas later this afternoon. The
large CAPE values are aided by a very warm and moist surface, with
70-75 degree dewpoints extending all the way across the Red River.
Additionally, observed mid-level lapse rates approaching 9 degC/km
are resulting in very "fat" CAPE profiles, particularly within
the hail growth zone. While deep-layer shear isn't off the charts,
there should be sufficient shear to support both left and right
splitting storms throughout the afternoon and evening.

The very high buoyancy supports the potential for large, some
very large (2-3 inches), hail. While the damaging wind threat
isn't the highest threat today...dry air in the mid-levels and
precip-loaded storms will allow for damaging wind gusts from any
of today's storms, particularly this evening and overnight when
cold pools merge and the convective mode becomes more messy. The
low level winds do not indicate a widespread threat or high risk
of tornadoes, however, low LCLs and mesoscale interactions will
locally enhance low-level shear and the tornado potential with the
most intense supercells. Opposite of the wind threat, the threat
of tornadoes will be highest in the late afternoon and early
evening.

We have advertised the potential of severe weather again tomorrow,
however we are less confident of storms in our area tomorrow. It
now appears that they dryline will be well to our west, with most
of the convective activity remaining in western/central Oklahoma.
We won't go into much detail regarding tomorrow, and will provide
more details in future forecast updates.

Heat and Humidity...
It will be very hot and humid today and tomorrow, regardless of
thunderstorm development. We are forecasting high temperatures in
the low to mid 90s with heat index values in the low 100s both
days. Parts of Central Texas will likely meet our Heat Advisory
criteria (heat index > 105 for 2 days), but we are not confident
enough of which counties will eclipse that mark today. Due to
this, we are not planning on issuing a Heat Advisory at this
time.

Bonnette

&&

.LONG TERM... /Issued 417 AM CDT Fri May 24 2024/
Update:
/Rest Of The Holiday Weekend Through Next Week/

Overall weather trends and timing with synoptic features, lift,
and storm potential below still look on track. Saturday is the one
day of uncertainty as the strength of the cap will play a big role
if any storms develop at all thanks to a brief shortwave ridge
developing overhead. For now, have maintained low strong to severe
storm chances across the West and toward the immediate Red River
Valley, where very warm temperatures and lifting mechanisms will
be juxtaposed with the weakest cap strength.

We'll continue to fine tune this part of the forecast through
tonight, as above normal temperatures occur across most of the
area.

05/Marty

Previous Discussion:
/Friday through Thursday/

The weather pattern will remain active as we head into the
weekend with low level moisture staying in place and multiple
shortwaves moving though southwest flow aloft. Scattered
thunderstorms will be possible on Friday along and ahead of a cold
front and dryline. The best storm chances will be during the late
afternoon and early evening, mainly east of the I-35 corridor. A
cap of warm air will limit/prevent storms from developing, but if
the cap breaks, storm could become strong to severe quickly,
capable of producing large hail and damaging winds. The loss of
surface heating and the passage of the shortwave will end storm
chances Friday evening.

Saturday morning should start out rain-free but another shortwave
will emerge out of West Texas in the afternoon while a dryline
approaches from the west. The best storm chances will be from the
Red River northward where the cap is most likely to break, but
there is at least a low potential for storms across most of North
Texas. Any storm that manages to develop will have potential to
become severe. Storms will shift eastward with the passing
shortwave Saturday night.

Sunday should be rain-free with no discernible source of lift on
either the synoptic or mesoscale. The passage of a shortwave
across the Northern and Central Plains Sunday night will send a
cold front southward through the region on Memorial Day. We don't
anticipate any storms with the front since moisture will be very
limited above 850 mb. However, there may be just enough moisture
across Central Texas for a few thunderstorms Monday evening. The
front will bring a temporary end to the oppressive humidity, with
dew points falling into the upper 50s to lower 60s by Tuesday
morning. The front will lift slowly back to the north Tuesday
night through Wednesday, resulting in low level moisture return
and a return of thunderstorm chances. Storm chances will increase
Wednesday night through Thursday with the passage of a shortwave.

High temperatures Friday through Sunday will be generally in the
90s and low temperatures will be in the upper 60s and 70s. High
temperatures Memorial Day through Thursday will be slightly
cooler with mainly 80s and lower 90s. Lows will finally fall below
the 70s for most locations the first half of next week.

79

&&

.AVIATION... /NEW/
/18Z TAFs/

MVFR ceilings have stuck around longer than expected, but still
expect the stratus to lift/scatter over the next 1-2 hours.

The main impact to aviation today will be thunderstorms that
develop over the next several hours. A few isolated storms will be
possible SW of D10 that may create deviation in the Glen Rose
cornerpost through about 20Z.

More storms are expected to develop after 20-21Z, northwest of
D10 that become more widespread as we continue into the evening.
It is now more likely than not that direct D10 impacts take place,
mainly between 22-02Z this evening. There is potential for large
hail and erratic wind gusts of 50 kts with this activity. Storms
should then move south and east after 02-03Z, with all storms
ending around 06Z tonight. In general...the northern cornerposts
will likely be impacted first, then D10 itself, then the southern
cornerposts overnight.

Another round of MVFR stratus is expected tonight while gusty
south flow prevails for much of the TAF period.

Bonnette

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    94  72  93  76  97 /  40  40   0   5   0
Waco                91  72  93  75  95 /  20  40   0   5   0
Paris               89  69  89  73  91 /  50  40   5  10   0
Denton              93  70  93  75  96 /  40  20   5  10   0
McKinney            91  70  91  75  94 /  40  30   0  10   0
Dallas              94  73  93  76  96 /  40  40   0   5   0
Terrell             90  71  92  75  93 /  30  40   0   5   0
Corsicana           91  71  93  77  94 /  10  40   0   0   0
Temple              91  72  93  75  95 /  20  40   0   5   0
Mineral Wells       94  69  95  75  97 /  20  20  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 24, 11:37 AM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1137 AM CDT Fri May 24 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1137 AM CDT Fri May 24 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Scattered severe thunderstorms are likely this afternoon and evening.
Storms will develop around 3-4 pm and persist through the evening.
The primary threats will be hail greater than 2 inches and damaging
wind gusts of 60-70 mph. There will be a localized tornado threat
with the strongest storms. Storms should dissipate around midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There is a low threat of severe storms late Saturday afternoon,
primarily across western North Texas. Large hail and damaging wind
gusts will be the primary hazards.

Additional storm chances return mid to late next week. The potential
for severe weather remains uncertain at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely for much of the area between 4 pm and
midnight.

In the hours before

Local storm report, May 24, 11:13 AM CDT, 3 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1113 AM CDT Fri May 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Flash Flood      7 W Evant               31.48N 98.26W
05/22/2024                   Hamilton           TX   Emergency Mngr

            DELAYED REPORT several county roads
            including 531, 612, 614, 615, 631, and 639,
            as well as a portion of US Hwy 84 were
            closed due to flooding.

&&

AJS
Local storm report, May 24, 11:22 AM CDT, 3 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1122 AM CDT Fri May 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     Flash Flood      8 W Evant               31.48N 98.29W
05/23/2024                   Hamilton           TX   Emergency Mngr

            DELAYED REPORT CR 531 closed due to flooding
            in southern Hamilton Co.

&&

AJS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:14 PM CDTTornado Warning Considerable damage threatFWDLeon, Limestone, Robertson46 min
May 23, 7:48 PM CDTTornado WarningFWDLeon, Robertson42 min
May 23, 8:26 PM CDTTornado WarningFWDLeon14 min
May 23, 9:56 PM CDTSpecial Weather StatementFWDCooke64 min
May 23, 10:02 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
May 23, 10:54 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson66 min
May 23, 11:32 PM CDTFlash Flood WarningFWDGrayson118 min
May 23, 11:51 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDFannin, Grayson69 min
May 24, 12:11 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Fannin, Grayson, Hunt49 min
May 24, 12:58 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDDelta, Fannin, Hopkins, Hunt62 min
May 24, 3:11 AM CDTSpecial Weather StatementFWDLamar49 min
May 24, 3:56 AM CDTSpecial Weather StatementFWDLamar49 min
May 24, 2:27 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton63 min
May 24, 3:16 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson59 min
May 24, 3:30 PM CDTSevere Thunderstorm WarningFWDNavarro60 min
May 24, 4:27 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDDallas, Ellis42 min
May 24, 4:29 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro38 min
May 24, 4:54 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall48 min
May 24, 5:03 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson57 min
May 24, 5:04 PM CDTSevere Thunderstorm WarningFWDHood, Parker56 min
May 24, 5:16 PM CDTSevere Thunderstorm WarningFWDCooke59 min
May 24, 5:19 PM CDTSevere Thunderstorm WarningFWDDenton, Wise71 min
May 24, 5:49 PM CDTTornado WarningFWDCooke41 min
May 24, 5:51 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains54 min
May 24, 5:57 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 24, 6:11 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro64 min
May 24, 6:19 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson56 min
May 24, 6:27 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant33 min
May 24, 6:43 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar30 min
May 24, 6:59 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell16 min

Nearby

Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.